Difference between revisions of "Zi1997"

From DispersiveWiki
Jump to navigationJump to search
 
Line 1: Line 1:
L. Zielinski, ''Asymptotic completeness for multiparticle dispersive charge transfer models'', JFA '''150''' (1997), 453-470.
+
{{Article
 
+
| author = L. Zielinski
[[Category:Bibliography]]
+
| title = Asymptotic completeness for multiparticle dispersive charge transfer models
 +
| journal = JFA
 +
| jvol = 150  
 +
| jpage = 453-470
 +
| year = 1997
 +
| arxivid =
 +
| mathsciid = MR1479547
 +
}}

Latest revision as of 21:32, 9 July 2009

L. Zielinski. Asymptotic completeness for multiparticle dispersive charge transfer models. JFA, 150 (1997), 453-470. MathSciNet, arXiv.